# SDR SCNA01033

- Difficulty date: April 28, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- Aircraft time: 45,160 hours, 16,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MSP THE NUMBER THREE PNEUMATIC FAIL LIGHT ILLUMINATED.  FOUND DUCT AAM7235-501 LEAKING AFT OF AFT WALL NUMBER THREE PACK BAY.  PERFORMED REPAIR OF CHAFED DUCT, REPOSITIONED AND LEAK CHECKED.
